MathSciNet Relay Station
MathSciNet bibliographic data
MR556618 (81d:10016) 10D15 (30F35)
Wolpert, Scott An asymptotic formula for the Taylor coefficients of automorphic forms. Proc. Amer. Math. Soc. 78 (1980), no. 4, 485–491.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement